Chemotherapy had a negative impact not only on the tumor, but also healthy cells, especially those of them which multiply rapidly and are divided. These include the epithelial cells of the gastrointestinal tract, mouth, nose, and hair follicles.
One manifestation of this side effect of chemotherapy are changes in the oral mucosa: canker sores, and the formation of erosions. These lesions are painful and respond to food and water. In acceding to the disease there is inflammation, which exacerbates the pain. In this situation, your doctor may prescribe a medicine that is usually used for dental anesthesia of the mouth. It is not recommended to use the drugs themselves.
In addition, some chemotherapy drugs, such as Taxol and Taxotere can cause pain in muscles and joints. Another side effect of these tools is the so-called neuropathy - pain in hands and feet, which is associated with damage to peripheral nerves.
Pain in the recovery period
Some patients, after they learn about their diagnosis, throughout treatment, they remain inactive. As a result, they gain weight, lose their former physical condition, with the result that there is pain. The way out of this situation is gradually returning to their previous level of physical activity - exercise classes, aerobics, etc.
The pain associated with noncancerous changes in the mammary gland
Often, breast pain, especially if it is bilateral, is associated with benign changes in them. But in any case, if you have any unusual pain in the breast should always check with your doctor.